# SDR SWAA2012082807109

- Difficulty date: August 26, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 35,935 hours, 24,529 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMP1721651
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EEPLS INOP AT ROW 29.  CONNECTED CONNECTOR PER MM.
